# SDR TI1R001460

- Difficulty date: May 14, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: HTE920018
- Part serial: M273VB591
- Condition: Inoperative
- Location: Heat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALT NR HTE200016 - WILL NOT CLEAR COCKPIT LIGHT, VALVE FUNCTIONS NORMALLY.  REMOVED AND REPLACED.
